# SDR AALA201704239006

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 53,673 hours, 20,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N5346401106
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FORWARD CARGO BAY AFT FLOOR PANEL.  REPLACED THE FLOOR PANEL IAW AMM 53-22-14.
